Modelling imperfect time intervals in a two-dimensional space
Control and Cybernetics, Tome 39 (2010) no. 4, pp. 983-1010
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2010_39_4_a4,
author = {Qiang, Yi and Delafontaine, Matthias and Asmussen, Katrin and Stichelbaut, Birger and Tr\'e, Guy De and Maeyer, Philippe De and Weghe, Nico Van De},
title = {Modelling imperfect time intervals in a two-dimensional space},
journal = {Control and Cybernetics},
pages = {983--1010},
year = {2010},
volume = {39},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2010_39_4_a4/}
}
TY - JOUR AU - Qiang, Yi AU - Delafontaine, Matthias AU - Asmussen, Katrin AU - Stichelbaut, Birger AU - Tré, Guy De AU - Maeyer, Philippe De AU - Weghe, Nico Van De TI - Modelling imperfect time intervals in a two-dimensional space JO - Control and Cybernetics PY - 2010 SP - 983 EP - 1010 VL - 39 IS - 4 UR - http://geodesic.mathdoc.fr/item/CC_2010_39_4_a4/ LA - en ID - CC_2010_39_4_a4 ER -
%0 Journal Article %A Qiang, Yi %A Delafontaine, Matthias %A Asmussen, Katrin %A Stichelbaut, Birger %A Tré, Guy De %A Maeyer, Philippe De %A Weghe, Nico Van De %T Modelling imperfect time intervals in a two-dimensional space %J Control and Cybernetics %D 2010 %P 983-1010 %V 39 %N 4 %U http://geodesic.mathdoc.fr/item/CC_2010_39_4_a4/ %G en %F CC_2010_39_4_a4
Qiang, Yi; Delafontaine, Matthias; Asmussen, Katrin; Stichelbaut, Birger; Tré, Guy De; Maeyer, Philippe De; Weghe, Nico Van De. Modelling imperfect time intervals in a two-dimensional space. Control and Cybernetics, Tome 39 (2010) no. 4, pp. 983-1010. http://geodesic.mathdoc.fr/item/CC_2010_39_4_a4/